Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Continuous functions on the space of probabilities


Authors: S. C. Bagchi and B. V. Rao
Journal: Proc. Amer. Math. Soc. 95 (1985), 474-475
MSC: Primary 60B99; Secondary 28A33
MathSciNet review: 806090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weiss and Dubins discovered that any continuous function $ g(P)$ on the space of probabilities $ \mathcal{P}$ of a compact Hausdorff space $ K$ is of the form $ \smallint f\;d{P^\infty }$ for some continuous function $ f$ on $ {K^\infty }$. A short proof is given here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B99, 28A33

Retrieve articles in all journals with MSC: 60B99, 28A33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806090-8
PII: S 0002-9939(1985)0806090-8
Keywords: Weak* convergence of probabilities, closed range theorem
Article copyright: © Copyright 1985 American Mathematical Society